bannednutritionnapsgear

S-4 SOS please help if you can

OldSchool415

New member
Member
im 43 yr old and Been on TRT for about seven years ive run several cycles Of Pro-hormones Never had any real issues, ran my first cycle sarms About a year ago with awesome success and no issues. About 4 weeks ago i started A new stack 30mg RAD-140, 25mg MK-677, 10mg LGD, and 50mg S-4. Everything taken in the morning except as for obviously broken up into 25mg twice a day and mk-677 That I took at night. This is the first time I’ve ever run S-4 about Four days in I began experiencing vision issues consistent with what I’ve read yellow tent reduced night vision ext, I figured just ride it out Using the five days on two days off method to help manage the side effects. Almost overnight on the 14th day my vision became so bad I could not perform my work duties I am a technician work indoors and the color wash out made it almost impossible for me to distinguish between the twisted pairs not to mention The reduced night vision made it almost impossible to see the wires I of course immediately stopped The S-4 It’s been 10 days and about three days that iv stopped all Sarms My vision has improved slightly however it is at a standstill im still experiencing yellow tent and almost no night vision i’ve taken emergency leave from work and put in for vacation time to kind of stretch this out I have a four-year-old daughter I’m a single-parent And to be quite honest scared to death I may have put her future at risk due to my own selfish thinking and vanity I except full responsibility Of course for my actions and feel pretty low that I never considered my choice could affect her in anyway. Read a suggestion on a form so I sent away for something called Bright eyes from Amazon and C-can Both are eyedrops for cataract patients that help with their vision. So my question is have you ever heard of these vision issues continuing past 10-14 days after stopping S-4? Have you ever heard of permanent vision damage do to S-4? Sorry if the email is a little long try to make it as brief as possible thank you in advance for any help you can give me and on a sidenote your PCT supplement rocks. Thank you again.
 

DylanGemelli

Founding Member
Super Moderator
never heard nor seen of any permanent damage as ive already told you with this.. you bought from a non trusting source so i have no clue what you have, as i already also told you
 
Top